# SDR AALA20150423005

- Difficulty date: April 20, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 50,117 hours, 24,096 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ON FWD CARGO DOOR.  INSTALLED NEW STOP PAD FITTING IAW AARD 51-00-05-1, AMM 52-31-00-5 & DWG 5910141.
